EXACT NUMERICAL-SOLUTIONS FOR RADIATIVE HEAT-TRANSFER IN CYLINDRICAL FURNACES


SELCUK N., TAHIROGLU Z.

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol.26, no.5, pp.1201-1212, 1988 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 5
  • Publication Date: 1988
  • Doi Number: 10.1002/nme.1620260513
  • Journal Name: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1201-1212